# SDR CALA2017010496070

- Difficulty date: December 19, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 74,383 hours, 28,190 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 32-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER 41R HAS CORROSION BETWEEN FRAMES 32 AND 33.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-11.
